On the primary orbits of star maps (second part: spiral orbits)

Tom 29 / 2002

Lluís Alsedà, José Miguel Moreno Applicationes Mathematicae 29 (2002), 331-357 MSC: Primary 37E15. DOI: 10.4064/am29-3-6

Streszczenie

This paper is the second part of [2] and is devoted to the study of the spiral orbits of self maps of the $4$-star with the branching point fixed, completing the characterization of the strongly directed primary orbits for such maps.

Autorzy

  • Lluís AlsedàDepartament de Matemàtiques
    Facultat de Ciències
    Universitat Autònoma de Barcelona
    08193 Cerdanyola del Vallès, Barcelona, Spain
    e-mail
  • José Miguel MorenoDepartament de Matemàtica Aplicada II
    E.T.S.E.I.T.
    Universitat Politècnica de Catalunya
    08222 Terrassa, Barcelona, Spain
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek